# SDR ASOA201100865

- Difficulty date: April 25, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK FLOOR SEGMENT FROM FS 581 TO FS 669.40 CORRODED, ESPECIALLY AROUND SCREW HOLES.  UPON FURTHER INSPECTION FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01.  REMOVED SEAT TRACK FS 581-683.4 IAW SRM 51-41-00-001-001-A01 AND 51-41-02-001-001-A01.   INSTALLED NEW SEAT TRACK AT FS 581-683 IAW SRM 51-41-00-001-001-A01 AND 51-41-02-001-001-A01 THIS IS A MINOR REPAIR.
